Convex Polygon Problems on Meshes with Multiple Broadcasting. Bhagavathi, D., Olariu, S., Schwing, J. L., & Zhang, J. Parallel Processing Letters, 2:249-256, 1992.
bibtex   
@article{ DBLP:journals/ppl/BhagavathiOSZ92,
  author    = {Dharmavani Bhagavathi and Stephan Olariu and James L. Schwing and Jingyuan Zhang},
  title     = {Convex Polygon Problems on Meshes with Multiple Broadcasting},
  journal   = {Parallel Processing Letters},
  pages   = {249-256},
  volume   = {2} ,
  year   = {1992}
}
Downloads: 0